

Desertcart purchases this item on your behalf and handles shipping, customs, and support to Brazil.
💼 Stay unstoppable—cold & flu relief that works as hard as you do!
GenCare Multi Symptom Non Drowsy Daytime Cold & Flu Relief combines 325mg Acetaminophen, 10mg Dextromethorphan HBr, and 5mg Phenylephrine HCl in 48 softgels to effectively relieve pain, cough, and nasal congestion without causing drowsiness. Designed for adults and children 12+, this non habit-forming formula offers fast, convenient relief backed by a 100% satisfaction guarantee and competitive pricing for seamless at-home recovery.















| ASIN | B0CMV96HT9 |
| ASIN | B0CMV96HT9 |
| Active Ingredients | Acetaminophen 325mg, Dextromethorphan HBr 10mg, Phenylephrine HCl 5mg |
| Additional Features | Non-Drowsy |
| Age Range Description | All |
| Best Sellers Rank | #9,884 in Health & Household ( See Top 100 in Health & Household ) #96 in Cold & Flu Medicine |
| Brand Name | GenCare |
| Container Type | Bottle |
| Customer Reviews | 4.7 4.7 out of 5 stars (933) |
| Date First Available | November 7, 2023 |
| Dosage Form | Softgels |
| Item Dimensions | 2 x 2 x 3.59 inches |
| Item Form | Softgel |
| Item Highlight | Compares to DayQuil; relieves fever, cough, congestion & body aches, non-drowsy, severe cold flu |
| Item Weight | 3.52 ounces |
| Manufacturer | GENCARE GENERIC HEALTHCARE |
| Manufacturer | GENCARE GENERIC HEALTHCARE |
| Net Content Count | 48 softgel |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Cold and Flu Control |
| Product Dimensions | 2 x 2 x 3.59 inches; 3.52 ounces |
| Specific Uses For Product | Cold, Flu |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Target Use Body Part | Back |
| UPC | 372090002432 |
| Unit Count | 48 Count |
Trustpilot
1 month ago
1 week ago